# SDR AALA201508189006

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,324 hours, 23,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537038
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, FLOOR SUPPORT STRINGER AT LBL 2.9 IS CORRODED, BETWEEN STATIONS 640 & 700.  R & R FLOOR SUPPORT STRINGER IAW SRM 53-00-53-1A-1 FIG 101 & SRM 51-40-02.
